Synchronization in a lattice of coupled van der Pol systems

Chuang Hsiung Chiu, Wen Wei Lin, Chern Shuh Wang

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

We consider a lattice of coupled van der Pol systems with external periodic forces and Dirichlet boundary conditions. Under the assumption of bounded dissipativeness, we prove that the asymptotic synchronization occurs provided that the coupling coefficients are sufficiently large. Furthermore, we demonstrate from numerical simulations that asymptotic synchronization is affected by the coupling coefficients and the size of lattice.

Original languageEnglish
Pages (from-to)2353-2373
Number of pages21
JournalInternational Journal of Bifurcation and Chaos in Applied Sciences and Engineering
Volume8
Issue number12
DOIs
Publication statusPublished - 1998 Dec

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Modelling and Simulation
  • Applied Mathematics

Cite this